# SDR UPS96820672

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BOTH ATTACHMENT FITTINGS TO CANTED BULKHEAD STRUCTURE ARE CRACKED AT FS 1800 LBL AND RBL 9.  REPAIRED FITTINGS PER SRM 53-2-0, FIG 1B.
